my 'other half' is 6 months post triple therapy treatment forhep c SVR he is so exhausted he can barely function, with on running brain fog. gained 25 lbs. in past year. ravinous apetite. how long post tx is the exhaustion normal?
This sounds to me like it might be something more than post-tx problems. I have had periods of feeling that exhausted, many before tx and fewer since tx. I'm now at 20 weeks post triple tx, and am experiencing far less exhaustion than your partner – and I was a very bad case with full, albeit compensated, cirrhosis. I would expect most people would be feeling better at this point than I am, not worse, unless there is some other unknown factor involved. The interferon is well-known to cause thyroid problems in some people, and those symptoms would be an excellent match with your partner's symptoms. I'd strongly recommend checking with your doctor and specifically asking for a thyroid test. Good luck!
Sorry to hear that and congrats on a SVR.On average post tx side effects wear off between 3 to 6 months,but I'v seen sometimes up to a year for full recovery from treatment.It all depends on the person and sometimes it is associated with other underlying health issues.
What has his hepatolgist's posture been. If he is this devitalized he must have had extensive lab tests done. I don't mean to be insensitive or presumptuous but you have of course advocated for such medical detective work right? I completed my triple therapy about 7 months ago and while I have health and psychic challenges (I still have cirrhosis) I am at least as well as I had felt pre-therapy with the absence of pre therapy cramps and insomnia.....Please talk to both his hepatologist and his G.P.
Hi, and welcome to the Hepatitis C community. The best way to ask questions like yours is be starting a new thread of your own by clicking the "Ask a Question" box hear the top of the page. Lots more people will see it that way and you'll get more replies and more support. This is an excellent place to ask questions, to learn about the virus and the treatments and to get support during the harder times. The triple tx can be considerably more of a challenge than the older 2-drug tx, but it is all pretty variable. It depends on several factors: your age, the health status of your liver (as determined by biopsy), which of the two protease inhibitors you are given, how long you have to treat, and then finally there are some unknowable variables just because everyone's body reacts a little differently. If you post your own question be sure to give as much info as possible: your approximate age, your viral genotype, any biopsy results, which drugs you will be using and what kind of specialist is directing your treatment. To help you understand the answers more easily, make a bookmark to this page that lists and defines the acronyms and abbreviations we all use: http://www.medhelp.org/health_pages/Hepatitis/Hepatitis-C-Acronyms-Abbreviations/show/3?cid=64
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.